# SDR SWIA200110178

- Difficulty date: September 19, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 30,132 hours, 37,036 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAXI OUT RECEIVED FLAP CONTROL FAULT ANNUNCIATION ON OUTBOARD PAIR, ONE ROW OF LIGHTS.  RETURNED TO GATE.REPLACED FLAP CONTROL UNIT.  OPS CHECK GOOD.S/N ON:  0016  S/N OFF:  156
